Armour Dose Titration

Buy Lab Tests Online

Nelson Vergel

Founder, ExcelMale.com
I want to hear what Chris and others have to say about this write up from Innovative Medicine Clinic (http://innovativemedicine.org/thyroid/ )

" I prefer to prescribe either desiccated thyroid (a natural form of T3 and T4) and or long acting T3. I often allow patients the latitude to slowly titrate, their dose of long acting T3 upward based on symptoms. The main symptom I use for titration is energy level. By the time one has achieved optimum energy without symptoms of hyperthyroidism, all of the other associated thyroid symptoms will have improved as well.
You know that you have over done it a little if you have palpitations, nervousness, hand tremor or a heart rate over 100 beats per minute. An overdose of thyroid is similar to having drank too much coffee. For a relatively healthy person this is not dangerous, however it is not desirable and it is uncomfortable. All one has to do under this circumstance is to back off to the previously better tolerated dose. After titrating to a comfortable dose and stabilizing for several weeks, I customarily check a TSH to see you are still within “normal limits”

T[SUB]3[/SUB] Instructions

First off, this is not mainstream medicine. If you want mainstream medical treatment for your thyroid symptoms, this is not it. You should seek help elsewhere.

The idea with T[SUB]3[/SUB] is to titrate up slowly, starting with 15mcg for five days then increasing every five days by an additional 15mcg. For older people who may have cardiac issues, you may want to start at 5 mcg and increase every 5 days by 5 mcg. 5 mcg, 10 mcg, 15mcg, 30mcg, 45mcg, 60mcg, 75mcg, 90mcg, 105mcg and 120mcg T[SUB]3[/SUB] capsules are available at the clinic. You will know you are taking too much if you notice your heart beating more strongly, especially at night when you are calm enough to notice this subtle symptom. These palpitations are almost always the first sign that you are taking too much thyroid. Some people’s first overdose sign is that they are feeling a little nervous. If you continue increasing your dose you will notice a hand tremor and your pulse will increase. If you are having any symptoms of taking too much thyroid you have overshot your titration a little and need to back off to the previous dose.

The idea is to find the lowest dose at which you receive maximum symptomatic relief. As I mentioned before, you should notice an increase in your energy level and if your hair was shedding or you felt cold, these symptoms usually subside with adequate T[SUB]3[/SUB] dosing. Other symptoms that might also improve with T[SUB]3[/SUB] therapy are constipation, dry skin, depression, weight gain, PMS, migraines, brain fog, infertility, fibromyalgia, insomnia, acne and chronic recurrent respiratory infections.

The usual maximum dose that I allow is 120mcg of T[SUB]3[/SUB] per day. Sometimes, I allow higher doses early on but people rarely need to stay higher than 120mcg for very long. Sometimes, depending on your circumstances, I may have asked that you take our Adrenal Formula or a small dose of Desiccated Thyroid with your T[SUB]3[/SUB]. All thyroid is dosed in the morning.

Once we have decided your dose, we monitor TSH and bone densitometry on an annual basis. These two tests are mainly done for medico-legal reasons. I want to prove with the medical record that your bone density is not declining and that your TSH is not outside the normal range. I also need to document your symptomatic improvement and lack of side effects.

Advanced T[SUB]3[/SUB] Adjustment
Even when one is taking a little too much thyroid and having palpitations at night they typically are feeling much better overall. Sometimes, the next lower dose may not be high enough to feel maximum symptomatic relief. In this case, you can do for example, 60mcg T3 one day and 45mcg T3 the next day. Another similar variation would be 30mcg for two days and then 45mcg on the third day, repeating this pattern and so on.

Once you have found your optimal dose, you have to watch out for your own thyroid kicking in. After several weeks to several months on T[SUB]3[/SUB], especially if you have been taking vitamins and minerals with extra iodine, your own thyroid may start working better. If this happens, you may develop insomnia, tremor or palpitations. This is not a bad thing, this only means that your own thyroid has started to work. All you have to do is decrease your dose or eliminate the thyroid supplementation entirely. "
 
Defy Medical TRT clinic doctor
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
5
Guests online
4
Total visitors
9

Latest posts

Top